Advertisement

Chinese Annals of Mathematics, Series B

, Volume 38, Issue 2, pp 591–600 | Cite as

Singular solutions to conformal Hessian equations

  • Nikolai Nadirashvili
  • Serge Vlăduţ
Article

Abstract

The authors show that for any ε ∈]0, 1[, there exists an analytic outside zero solution to a uniformly elliptic conformal Hessian equation in a ball B ⊂ ℝ5 which belongs to C 1,ε (B) \C 1,ε +(B).

Keywords

Viscosity solutions Conformal Hessian equation Cartan’s cubic 

2000 MR Subject Classification

35J60 53C38 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgments

The authors are deeply grateful to the anonimous referee whose advise permitted to ameliorate significantly our exposition.

References

  1. [1]
    Caffarelli, L., Interior a priory estimates for solutions of fully nonlinear equations, Ann. Math., 130, 1989, 189–213.MathSciNetCrossRefMATHGoogle Scholar
  2. [2]
    Caffarelli, L. and Cabre, X., Fully nonlinear elliptic equations, American Mathematical Society Colloquium Publications, 43, Amer. Math. Soc., Providence, RI,1995.Google Scholar
  3. [3]
    Crandall, M. G., Ishii, H. and Lions, P.-L., User’s guide to viscosity solutions of second order partial differential equations, Bull. Amer. Math. Soc. (N.S.), 27, 1992, 1–67.MathSciNetCrossRefMATHGoogle Scholar
  4. [4]
    Nadirashvili, N. and Vlăduţ, S., Singular solutions of Hessian elliptic equations in five dimensions, J. Math. Pures Appl., 100(9), 2013, 769–784.MathSciNetCrossRefMATHGoogle Scholar
  5. [5]
    Nadirashvili, N. and Vlăduţ, S., Singular solutions of Hessian fully nonlinear elliptic equations, Adv. Math., 228, 2011, 1718–1741.MathSciNetCrossRefMATHGoogle Scholar
  6. [6]
    Nadirashvili, N., Tkachev, V. G. and Vlăduţ, S., Nonlinear elliptic equations and nonassociative algebras, Math. Surv. and Monogr., 200, Amer. Math. Soc., Providence, RI, 2014.Google Scholar
  7. [7]
    Tkachev, V. G., A Jordan algebra approach to the eiconal, J. of Algebra, 419, 2014, 34–51.MathSciNetCrossRefMATHGoogle Scholar
  8. [8]
    Trudinger, N., Hölder gradient estimates for fully nonlinear elliptic equations, Proc. Roy. Soc. Edinburgh Sect. A, 108, 1988, 57–65.MathSciNetCrossRefMATHGoogle Scholar
  9. [9]
    Trudinger, N., Fully nonlinear elliptic equations in geometry. CBMS Lectures, October 2004 draft. http://maths-people.anu.edu.au/neilt/RecentPapers/notes1.pdfGoogle Scholar

Copyright information

© Fudan University and Springer-Verlag Berlin Heidelberg 2017

Authors and Affiliations

  1. 1.Aix Marseille Université, CNRS, Centrale Marseille, I2M UMR 7373MarseilleFrance
  2. 2.IITP RASMoscowRussia

Personalised recommendations